# SDR M8XA970003

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328MX
- Make and model: Dorner DO328100
- Aircraft serial: 3071
- Propeller: Hartzl HDE6C3B
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Vibration
- Location: Lt Engine
- Part time: 1 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 7001 - TRAINING FLIGHT.  CREW REPORTED A SLIGHT PROPELLER VIBRATION WHEN PROPELLER CONTROLS WERE SET AT 80 PERCENT NP.  CREW ELECTED TO RETURN TO FIELD.  AIRCRAFT LANDED AT COS WITHOUT FURTHER INCIDENT.  MAX - MX REPLACED LT PROPELLER ASSEMBLY IAW AMM 61-10-00.  GROUND CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
